Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Mar 23, 2011, 2:49 PM EDT for Bell County, Harlan County, Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2011, 2:49 PM EDT (18:49 UTC)
- Expired
- Mar 23, 2011, 3:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bell County, KY, Harlan County, KY
The radar
The Knoxville radar (KMRX), 60 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 1:13 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
185
WUUS53 KJKL 231849
SVRJKL
KYC013-095-231915-
/O.NEW.KJKL.SV.W.0014.110323T1849Z-110323T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
249 PM EDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BELL COUNTY IN SOUTHEAST KENTUCKY...
SOUTHWESTERN HARLAN COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 315 PM EDT
* AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CALVIN...OR 5 MILES SOUTHEAST OF PINEVILLE...AND MOVING EAST AT 60
MPH.
* LOCATIONS IMPACTED INCLUDE...
CUBAGE...BLACK SNAKE...INSULL...PATHFORK...ALVA...LOW...TWILA...
LIGGETT...STANFILL...HENSLEY STORE...BARDO...MARY ALICE...PANSY...
MARTINS FORK...YANCEY...PEEPACE STORE...THREE POINT...MARTINS FORK
LAKE...SMITH AND FLAGLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR EASTERN KENTUCKY.
LAT...LON 3664 8371 3682 8368 3677 8313 3676 8313
3674 8315 3673 8322 3673 8327 3671 8336
3667 8342 3666 8354 3663 8363
TIME...MOT...LOC 1850Z 278DEG 51KT 3671 8357
WIND...HAIL 60MPH 1.00IN
$$
GEOGERIAN3 follow-up statements
153
WWUS53 KJKL 231858
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
258 PM EDT WED MAR 23 2011
KYC013-095-231915-
/O.CON.KJKL.SV.W.0014.000000T0000Z-110323T1915Z/
HARLAN KY-BELL KY-
258 PM EDT WED MAR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BELL AND SOUTHWESTERN HARLAN COUNTIES UNTIL 315 PM EDT...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PATHFORK...OR 11 MILES SOUTHWEST OF HARLAN...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
LIGGETT...STANFILL...HENSLEY STORE...BARDO...MARY ALICE...PANSY...
MARTINS FORK...YANCEY...PEEPACE STORE...THREE POINT...MARTINS FORK
LAKE...SMITH...FLAGLER...CRUMMIES AND CRANKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3666 8358 3681 8357 3677 8313 3676 8313
3674 8315 3673 8322 3673 8327 3671 8336
3667 8342 3666 8354 3665 8358
TIME...MOT...LOC 1858Z 278DEG 51KT 3672 8340
WIND...HAIL 60MPH 1.00IN
$$
GEOGERIAN717
WWUS53 KJKL 231902
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
302 PM EDT WED MAR 23 2011
KYC013-231911-
/O.CAN.KJKL.SV.W.0014.000000T0000Z-110323T1915Z/
BELL KY-
302 PM EDT WED MAR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BELL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3673 8327 3672 8330 3671 8336 3667 8342
3680 8346 3677 8313 3676 8313 3674 8315
3673 8322
TIME...MOT...LOC 1901Z 278DEG 51KT 3670 8335
$$
KYC095-231915-
/O.CON.KJKL.SV.W.0014.000000T0000Z-110323T1915Z/
HARLAN KY-
302 PM EDT WED MAR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HARLAN COUNTY UNTIL 315 PM EDT...
AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALVA...OR 10 MILES SOUTHWEST OF HARLAN...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
YANCEY...PEEPACE STORE...THREE POINT...MARTINS FORK LAKE...SMITH...
FLAGLER...CRUMMIES AND CRANKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3673 8327 3672 8330 3671 8336 3667 8342
3680 8346 3677 8313 3676 8313 3674 8315
3673 8322
TIME...MOT...LOC 1901Z 278DEG 51KT 3670 8335
WIND...HAIL 60MPH 1.00IN
$$
DUSTY761
WWUS53 KJKL 231919
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
319 PM EDT WED MAR 23 2011
KYC095-231927-
/O.EXP.KJKL.SV.W.0014.000000T0000Z-110323T1915Z/
HARLAN KY-
319 PM EDT WED MAR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HARLAN COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM EDT.
LAT...LON 3673 8327 3672 8330 3671 8336 3667 8342
3680 8346 3677 8313 3676 8313 3674 8315
3673 8322
TIME...MOT...LOC 1902Z 278DEG 51KT 3669 8333
$$
DUSTYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:49 PM EDT, 0 minutes earlier.
Area forecast discussion, Mar 23, 2:49 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 249 PM EDT WED MAR 23 2011 .SHORT TERM.../TONIGHT THROUGH THURSDAY/...UPDATED LINE OF THUNDERSTORMS HAS FIRED ALONG AND AHEAD OF A FRONTAL BOUNDARY CURRENTLY MOVING INTO THE SOUTHERN OHIO VALLEY...EXTENDING FROM ROUGHLY NORTH WEBSTER IN INDIANA SOUTHWEST TO LITTLE ROCK AR. SEVERAL LINE SEGMENTS...CLUSTERS OF THUNDERSTORMS HAVE DEVELOPED WELL AHEAD OF THE FRONT. CONSEQUENTLY EASTERN KENTUCKY WILL BE UNDER THE THREAT OF SEVERE THUNDERSTORMS INTO THE EVENING HOURS...AND A TORNADO WATCH HAS BEEN ISSUED UNTIL 9 PM. HAIL AND DAMAGING WINDS WILL BE THE BIGGEST THREAT...BUT A TORNADO OR TWO CAN NOT BE RULED OUT. COLDER AIR WILL RUSH IN LATE TONIGHT...AND INTO THE EARLY MORNING HOURS OF THURSDAY. DEPENDING ON HOW FAST THE COLD AIR GETS INTO THE AREA AND HOW LONG SHOWERS LINGER...WE COULD SEE A CHANGE OVER TO SOME LIGHT SNOW SHOWERS BY THURSDAY MORNING. FOR THE FORECAST WENT AHEAD AND INCLUDED A MIX OF RAIN AND SNOW SHOWERS EARLY THURSDAY MORNING AS SHOWERS TAPER OFF. HOWEVER...THERE WILL BE NO SNOW ACCUMULATION. FOR TEMPS...GENERALLY USED A BLEND OF THE LATEST MODEL GUIDANCE WITH INHERITED TEMPS...MORE TO CAPTURE THE TRENDS THAN ANYTHING ELSE. EXPECT FOR THE OUR BLUEGRASS COUNTIES WHERE SOME PARTIAL CLEARING SHOULD HELP RAISE AFTERNOON TEMPS...EXPECT FAIRLY STEADY TO FALLING TEMPS THROUGH THE DAY THURSDAY. .LONG TERM.../THURSDAY NIGHT THROUGH WEDNESDAY/...UPDATED THERE IS OVERALL BASIC AGREEMENT IN THE MODELS THAT THE WEATHER PATTERN FROM THIS WEEKEND INTO THE MIDDLE OF NEXT WEEK WILL BE ACTIVE. CONSENSUS IS THAT WE WILL BE IN A COOLER AND WETTER PATTERN WITH TEMPERATURES BELOW NORMAL. HOWEVER...THERE IS CONSIDERABLE VARIABILITY IN THE DETAILS AND THIS INCREASES UNCERTAINTY IN THE DETAILS OF THE FORECAST. THE FRONT WHICH WILL SWING THROUGH THE AREA TONIGHT WILL MOVE WELL TO OUR SOUTH...BUT WILL MOVE BACK NORTH AS A WARM FRONT AND BE IN THE VICINITY OF THE NORTHERN GULF COAST STATES OR TN VALLEY BY FRIDAY NIGHT. WAVE WILL MOVE EAST ALONG FRONT BRINGING A CHANCE OF RAIN FOR THE WEEKEND. THE STRENGTH OF THIS WAVE IS UNCERTAIN...AND THUS THE CHANCES OF RAIN AND AMOUNTS OF RAIN ARE UNCERTAIN. FOR NOW WILL BRING A SLIGHT CHANCE OF RAIN TO OUR SOUTHERN FORECAST AREA ON FRIDAY...WITH CHANCES FOR THE ENTIRE AREA OVER THE WEEKEND. WILL THEN GO WITH A DRY FORECAST FOR SUNDAY NIGHT...BUT THEN BRING CHANCES OF RAIN BACK FOR EARLY NEXT WEEK AS ANOTHER WAVE MOVES EAST. THERE IS EVEN MORE UNCERTAINTY WITH THIS NEXT SYSTEM...AS THE 00Z ECMWF POINTS TOWARDS THIS AS THE MOST POTENT OF THE SYSTEMS TO AFFECT US OVER THE NEXT WEEK...BUT THE 12Z GFS IS DOWNPLAYING THIS. IN EITHER CASE WILL NEED TO CARRY CHANCE PROBABILITIES FOR MONDAY AND TUESDAY WITH ONLY A SLIGHT CHANCE IN NORTHEAST AREAS ON WEDNESDAY. && .AVIATION.../18Z TO 18Z/ GUSTY SURFACE WINDS WILL PERSIST AT THE TERMINAL LOCATIONS THROUGHOUT THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL MOVE INTO THE AREA DURING THE FIRST COUPLE HOURS OF THE TAF PERIOD AND CONTINUE TO AFFECT EASTERN KENTUCKY THROUGH AT LEAST 02Z. THESE THUNDERSTORMS WILL BRING STRONG GUSTY WINDS OVER 30KTS AND IFR VISIBILITIES TO THE AREA UNTIL STORMS MOVE COMPLETELY OUT OF THE AREA AFTER 06Z. AFTER 06Z...IFR TO MVFR CIGS LIKELY TO LINGER THROUGH THE END OF THE TAF PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 9 PM EDT THIS EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...RAY LONG TERM...SBH AVIATION...MACZKO
Hazardous weather outlook, Mar 23, 1:38 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 138 PM EDT WED MAR 23 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-242045- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 138 PM EDT WED MAR 23 2011 ...TORNADO WATCH 55 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE...CONTAINING LARGE HAIL AND DAMAGING WINDS. ALSO...ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCES OF HAIL OR DAMAGING WINDS TODAY AND THIS EVENING. RAY
In the hours before
Special weather statement, Mar 23, 2:12 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 212 PM EDT WED MAR 23 2011 KYZ085>088-231845- WHITLEY-KNOX-HARLAN-BELL- 212 PM EDT WED MAR 23 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 245 PM EDT WEDNESDAY AFTERNOON... SOUTH CENTRAL KNOX... SOUTHWESTERN HARLAN... EXTREME SOUTHEASTERN WHITLEY AND BELL. AT 212 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FRAKES...OR 12 MILES WEST OF MIDDLESBORO...MOVING EAST AT 60 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MELDRUM AROUND 220 PM EDT...HUTCH AROUND 225 PM EDT...CUBAGE AROUND 230 PM EDT... HENSLEY STORE AROUND 235 PM EDT...PEEPACE STORE AROUND 240 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING FOR EASTERN KENTUCKY. GEOGERIAN
Special weather statement, Mar 23, 2:21 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 221 PM EDT WED MAR 23 2011 KYZ085>088-231845- WHITLEY-KNOX-HARLAN-BELL- 221 PM EDT WED MAR 23 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 245 PM EDT WEDNESDAY AFTERNOON... SOUTHERN KNOX... EXTREME SOUTHWESTERN HARLAN... CENTRAL WHITLEY AND NORTHERN BELL. AT 222 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WILLIAMSBURG...MOVING EAST AT 60 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...GAUSDALE AROUND 230 PM EDT...WARREN AROUND 235 PM EDT...STRAIGHT CREEK AROUND 240 PM EDT...ARJAY AROUND 245 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING FOR EASTERN KENTUCKY. GEOGERIAN
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:38 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox, Laurel, McCreary, Pulaski and 2 more | 37 min |
| Mar 23, 3:07 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne, Whitley | 23 min |
| Mar 23, 4:12 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Menifee, Montgomery, Morgan, Powell and 1 more | 33 min |
| Mar 23, 4:44 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Magoffin, Menifee, Morgan | 31 min |
| Mar 23, 4:56 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Montgomery, Morgan, Powell, Wolfe | 34 min |
| Mar 23, 5:10 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Martin, Morgan | 35 min |
| Mar 23, 5:11 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Menifee, Montgomery, Morgan, Powell and 1 more | 4 hr |
| Mar 23, 5:39 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 36 min |
| Mar 23, 5:46 PM EDT | Tornado Warning | JKL | Pulaski | 29 min |
| Mar 23, 5:50 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Lee, Magoffin, Wolfe | 25 min |
| Mar 23, 6:04 PM EDT | Tornado Warning | JKL | Laurel, Pulaski, Rockcastle | 26 min |
| Mar 23, 6:17 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 3 more | 28 min |
| Mar 23, 6:28 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, Pulaski, Rockcastle | 32 min |
| Mar 23, 6:36 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Leslie, Owsley, Perry | 24 min |
| Mar 23, 6:55 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, Leslie | 35 min |
| Mar 23, 7:50 PM EDT | Flash Flood Warning | JKL | Harlan, Leslie | 73 min |
| Mar 23, 7:59 PM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 1 more | 63 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.